# SDR 04260416

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N416FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3171
- Engine: Pwa PW306B
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Loose
- Location: Nr 1 Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD THUMPING SOUND ON CLIMBOUT.  CAUSE WAS TOP FUSELAGE NR1 FAIRING SEAL LOOSE.   REBONDED SEAL.
